Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 15, 2017, 2:48 AM EST. It took effect at Feb 15, 2017, 7:00 AM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2017, 2:48 AM EST (07:48 UTC)
- In effect from
- Feb 15, 2017, 7:00 AM EST
- Expired
- Feb 16, 2017, 9:27 AM EST
- In force
- 26 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
747 WHUS72 KMFL 150748 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 248 AM EST WED FEB 15 2017 AMZ650-651-670-671-151600- /O.NEW.KMFL.SC.Y.0007.170215T1200Z-170216T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 248 AM EST WED FEB 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-151400- /O.CON.KMFL.MF.Y.0002.000000T0000Z-170215T1400Z/ LAKE OKEECHOBEE- 248 AM EST WED FEB 15 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * VISIBILITY...ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
241 WHUS72 KMFL 151412 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 912 AM EST WED FEB 15 2017 AMZ610-151515- /O.EXP.KMFL.MF.Y.0002.000000T0000Z-170215T1400Z/ LAKE OKEECHOBEE- 912 AM EST WED FEB 15 2017 ...DENSE FOG ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXPIRED THE DENSE FOG ADVISORY. THE DENSE FOG HAS DISSIPATED OVER LAKE OKEECHOBEE THIS MORNING. THEREFORE, THE DENSE FOG ADVISORY HAS BEEN ALLOW TO EXPIRE FOR LAKE OKEECHOBEE. $$ AMZ650-651-670-671-160000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 912 AM EST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
192 WHUS72 KMFL 151813 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 113 PM EST WED FEB 15 2017 AMZ610-161200- /O.EXA.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ LAKE OKEECHOBEE- 113 PM EST WED FEB 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. LAKE WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-161200- /O.CON.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 113 PM EST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
530 WHUS72 KMFL 160744 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 244 AM EST THU FEB 16 2017 AMZ650-651-670-671-161800- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-170216T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 244 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-161500- /O.CON.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ LAKE OKEECHOBEE- 244 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT. LAKE WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
915 WHUS72 KMFL 160749 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 249 AM EST THU FEB 16 2017 GMZ656-657-676-161800- /O.EXA.KMFL.SC.Y.0007.000000T0000Z-170216T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 249 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS OR SEAS REACHING 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-161500- /O.CON.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ LAKE OKEECHOBEE- 249 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT. LAKE WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-161800- /O.CON.KMFL.SC.Y.0007.000000T0000Z-170216T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 249 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
232 WHUS72 KMFL 161427 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 927 AM EST THU FEB 16 2017 AMZ650-651-670-671-GMZ656-657-676-161530- /O.CAN.KMFL.SC.Y.0007.000000T0000Z-170216T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 927 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE FALLEN BELOW 20 KNOTS ALONG WITH THE SEAS FALLING BELOW 7 FEET THIS MORNING. THE WINDS WILL REMAIN BELOW 20 KNOTS ALONG WITH SEAS REMAINING BELOW 7 FEET THIS AFTERNOON. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC AND GULF WATERS. $$ AMZ610-161530- /O.CAN.KMFL.SC.Y.0007.000000T0000Z-170216T1500Z/ LAKE OKEECHOBEE- 927 AM EST THU FEB 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE FALLEN BELOW 20 KNOTS THIS MORNING. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR LAKE OKEECHOBEE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 1:09 AM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Feb 15, 1:09 AM EST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Miami FL 109 AM EST Wed Feb 15 2017 .AVIATION... For the short term...Terminal KAPF is already experiencing periods of mist/fog with occasional periods of MVFR conditions possible. Periods of IFR to LIFR conditions are possible due to fog, possibly dense at times, during the remaining early morning hours. For the Atlantic coast terminals, VFR conditions expected over the next couple of hours but around 08Z periods of MVFR to IFR conditions possible with possible mist/fog, especially for terminals KTMB and KPBI. LIFR conditions may be possible with occurrence of dense fog, will amend if/as needed. BD/60 && .PREV DISCUSSION... /issued 750 PM EST Tue Feb 14 2017/ UPDATE... As of 750 PM EST...Current forecast on track with only major update this evening to add patchy fog beginning this evening for portions of the Gulf Coast and interior, as satellite and observation trends are indicating that fog may form in these areas earlier than expected. Across the rest of South Florida, fog is still expected to develop mainly after midnight, and will be dense in spots. Will continue to monitor trends over the next several hours as Special Weather Statements and/or a Dense Fog Advisory may be needed. PREV DISCUSSION... /issued 646 PM EST Tue Feb 14 2017/ AVIATION... The winds will gradually become light mainly from the SSW tonight. VFR is expected to prevail through around 08Z when another round of locally dense fog is possible, especially over PBI, TMB and APF. Visibilities may drop to LIFR at times with any localized dense fog that develops. VFR should return after 12-13Z with winds gradually increasing from the SW. Periods of BKN040-050 and VCSH are expected Wednesday afternoon as a cold front approaches the area from the NW. PREV DISCUSSION... /issued 300 PM EST Tue Feb 14 2017/ DISCUSSION... NEAR TERM /THROUGH 6 AM WEDNESDAY MORNING/... As of 300 PM EST...Another pleasant mid-February day continues across South Florida under partly cloudy skies. A remnant frontal boundary continues to wash out across the region, and with a light prevailing southerly flow in place, both the Gulf and to a lesser extent Atlantic, sea breezes have developed allowing for occasionally breezy conditions along the coasts. With the continued inland push of the Gulf breeze through the rest of the afternoon, an isolated shower cannot be ruled out in interior areas, although most areas will continue to be dry. High temperatures will top out in the low to mid 80s. For tonight, light south to southwest flow will help to keep sufficient low-level moisture in place ahead of an approaching cold front from the northern Gulf. This synoptic setup is typically quite favorable for fog formation, and coupled with a boundary layer analysis revealing stable conditions developing tonight, another round of patchy dense fog will be possible. Similar to this morning, portions of the east coast metro may see patchy dense fog as well, but portions of the Gulf Coast, interior, and southern areas near Homestead will be particularly favorable formation areas. Low temperatures tonight will range from the upper 50s to mid 60s. SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... On Wednesday, the aforementioned cold front will continue to approach the region from the northwest as low pressure pushes eastward across the Deep South and into the Carolinas. Out ahead of the front, the flow will become southwest and breezy as the pressure gradient tightens. This will allow for winds over the mainland to occasionally range from 15-25 mph, with gusts of 25-30 mph. Much of the day is expected to remain dry and will be quite warm as high temperatures make a run towards records, getting well into the 80s with even a few upper 80s possible in the east coast metro. Attention then shifts to the evening and overnight hours as the cold front tracks through the region. The Storm Prediction Center continues to highlight far northern portions of South Florida in a Marginal Risk for severe thunderstorms. Looking at the instability and moisture profiles, these fields look to be lacking any juice with PWATs barely above an inch and CAPE values generally less than 1500 J/kg. Coupled with the bulk of the upper-level dynamics passing by to the north and intrusion of dry air in the mid-levels, overall thunderstorm development should be fairly suppressed. However, given a decent kinematic unidirectional wind profile with winds of 30-40 knots below 6 km and some moisture and instability to work with, cannot rule out a few thunderstorms with the frontal passage. The best chance for thunderstorms, as well as any that are locally strong with some brief wind gusts and possibly small hail, will be across the lake region. As the front moves further southeast across the region, any convection is expected to become diffuse as it moves into an increasingly unfavorable airmass. For Thursday and Friday, high pressure building over the region will usher in a slightly cooler airmass to end the work week, although temperatures will only trend back towards seasonable levels, outside of low temperatures Thursday night dipping into the 40s across the interior. Fair and dry weather can be expected these two days. LONG TERM /SATURDAY THROUGH MONDAY/... The long term period will feature a period of unsettled weather over the weekend as the southern stream subtropical jet gets active. A disturbance moving through the jet, aided by upper-level energy ejecting out of the lower Rockies, will help develop a period of scattered to numerous showers Saturday and into Sunday, with a few thunderstorms not being ruled out as well. Another more potent system may approach the region early to mid next week with another round of active weather, but there continues to remain significant differences in timing and synoptic evolution of this system so far out in time. Temperatures during the long term will return to above average for the period. MARINE... Marine conditions deteriorating for midweek as a cold front crosses the region... Hazardous marine conditions are expected to develop late tonight and through the day Wednesday as southwest flow increases to 15-20 knots in the Gulf and around 20 knots in the Atlantic. Small Craft Advisories may need to be issued later tonight based on these increasing winds and resultant increasing seas. Behind the cold front passage, which will also bring a chance of showers and perhaps a few storms, the flow will become northwest and generally to 15 knots or less with subsiding seas. Winds and seas will continue to lessen rounding out the week. BEACH FORECAST... Rip current risk will remain low for the Atlantic beaches over the next few days with the flow mainly being offshore out of the southwest. However, increasing southwesterly flow on Wednesday may bring an increasing chance of rip currents to the Gulf beaches. FIRE WEATHER... Behind a cold frontal passage late Wednesday, a drier airmass will work into the region from the north. Relative humidity values may reach critical levels on Friday, but winds are expected to be light during this period. AVIATION... The winds should become southerly around 10 knots around 19Z this afternoon, except for KPBI and KFLL where they will be more southeast direction around 170 degrees and KAPF taf site being westerly around 280 degrees. The winds will then go light and variable tonight at all of the taf sites. The weather should remain dry this afternoon into tonight over most of South Florida taf sites, but there could be a shower or two over PBI taf site late this afternoon. The threat of fog looks good again late tonight into early Wednesday morning over most of South Florida taf sites. At this time, the taf sites will only drop down into the MVFR conditions late tonight, except IFR conditions at KAPF and KTMB taf sites. Later aviation forecast might have to lower the vis and/or ceilings over the South Florida taf sites for late tonight into early Wednesday morning for the fog. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 85 65 76 52 / 10 30 10 0 Fort Lauderdale 84 64 77 57 / 10 30 10 0 Miami 85 67 79 57 / 10 30 10 0 Naples 79 67 73 52 / 30 30 10 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...60/BD
Hazardous weather outlook, Feb 14, 3:20 PM EST, 11 hours 28 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 320 PM EST Tue Feb 14 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 151200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 320 PM EST Tue Feb 14 2017 ...DENSE FOG POSSIBLE TONIGHT ACROSS MUCH OF SOUTH FLORIDA... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Visibility: Patchy to areas of dense fog is expected late tonight over South Florida. Visibilities in the fog should fall down to less than one mile and even even down to less than quarter of an mile in the thickest fog. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Hazardous marine conditions, particularly over the Atlantic waters, will develop Wednesday and persist into Thursday as a cold front crosses the region. If confidence continues to increase, then a Small Craft Advisory may need to be issued. There is a chance of thunderstorms with a cold frontal passage late Wednesday into Wednesday night. Rip current risk may increase to Moderate for the Gulf beaches Wednesday with increasing southwesterly flow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Feb 15, 2:36 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
236 AM EST WED FEB 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM FOG BUCKHEAD RIDGE 27.14N 80.89W
02/15/2017 E0.10 MILE GLADES FL LAW ENFORCEMENT
GLADES COUNTY DEPUTY SHERIFF IN BUCKHEAD RIDGE REPORTED
FOG REDUCING VISIBILITY TO ABOUT 2 CAR LENGTHS.
0225 AM FOG MOORE HAVEN 26.84N 81.10W
02/15/2017 E0.10 MILE GLADES FL LAW ENFORCEMENT
GLADES COUNTY DEPUTY SHERIFF IN MOORE HAVEN REPORTED
FOG REDUCING VISIBILITY TO ABOUT 60 FEET.
&&
EVENT NUMBER MFL1700080 MFL1700081
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:34 AM EST | Dense Fog Advisory | MFL | Collier, Glades, Hendry, Palm Beach | 6 hr |
| Feb 15, 2:39 AM EST | Marine Dense Fog Advisory | MFL | 6 hr | |
| Feb 15, 5:59 PM EST | Special Marine Warning | MFL | 31 min | |
| Feb 15, 6:07 PM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Feb 15, 6:14 PM EST | Special Weather Statement | MFL | Collier | 46 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.